Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Lower back pain, loss of appetite. History of iron deficiency, anemia, goiter, fibroadenoma. Any disease?

i am 23 year old. i was diagnosed with iron deficiency anemia , then goiter , then fibroadenoma before 2 years. now my hb level increase up to taking fefalvit capsules.. i gained weight from 56 kg to 58 kg even i ate normally.. then before a month ago i felt pain in lower mid back pain with loss of appetite didnt go even after rest... then i took muscle relaxant that helped me, now i cant judge that the pain is gone or not as my menstrual period is near.. i wanna ask if this was due to any under lying cause of any disease.. o
Asked On : Sat, 10 Nov 2012
Answers:  3 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Dear Madam,

I think you are suffering from mechanical low backache and you can consult an orthopadician for the same .

Dr. Shruti
Answered: Mon, 2 Sep 2013
I find this answer helpful
Pathologist and Microbiologist Dr. Vandana Khare's  Response
Pain in your lower mid back seems to postural which has got relieved with muscle relaxants.It does not seem to be related to any of your previous health problems or any serious new health problem.Dont worry you need to consult an orthopedician only if it recurs and persists!
take care!
Answered: Tue, 3 Sep 2013
I find this answer helpful
Orthopaedic Surgeon, Joint Replacement Dr. K. Naga Ravi Prasad's  Response
Jul 2013
Hi, thanks for writing to HCM.

As you had only one episode of lower mid back pain which has responded well to muscle relaxant, there is nothing much to worry. It could possibly due to a spasm or lumbar strain.

If your low back pain recurs with similar presentation, they you may need a clinical examination as well as investigations to diagnose the problem.

Hope this information is helpful. Good day
Answered: Mon, 2 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor